# SDR ASAA2022112840964

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 3,327 hours, 985 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Both
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE BOTH SIDES. GROUNDED - YES. TROUBLESHOT PER B737-9 IFIM 34-61-00. OBSERVED FAULT CLEARED, NO FURTHER ACTION REQUIRED.
